# SDR CALA2010101300480

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 39,320 hours, 13,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 23359
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT THE R-1 DOOR AND FWD FIRST CLASS CABIN DO NOT ILLUMINATE DURING TEST REPLACED POWER SUPPLY BATTERY PACK.  EMERGENCY EXIT LIGHTS OPERATE NORMAL. REF AMM 33-51-06-960-805.
